MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS TFA-1; OXIMETER

MASIMO - 40 PARKER LNCS TFA-1; OXIMETER
Model Number 3858
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The customer indicated that the sensor used for this event was discarded.If new information is obtained a follow up report will be submitted.
 
Event or Problem Description
The customer reported a patient was burned from his pulse ox on his right hand the patients mother noticed it after she removed it for his bath.

Brand Name
LNCS TFA-1
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7135963
Report Number2031172-2017-01091
Device Sequence Number1068912
Product Code DQA
UDI-Device Identifier10843997008867
UDI-Public10843997008867
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/01/2020
Device Model Number3858
Device Catalogue Number3858
Device Lot Number17JFK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;